Differential properties of functions on the sphere
Differencialʹnye uravneniâ, Tome 19 (1983) no. 12, pp. 2090-2101
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_12_a9,
author = {G. V. Zhidkov},
title = {Differential properties of functions on the sphere},
journal = {Differencialʹnye uravneni\^a},
pages = {2090--2101},
year = {1983},
volume = {19},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_12_a9/}
}
G. V. Zhidkov. Differential properties of functions on the sphere. Differencialʹnye uravneniâ, Tome 19 (1983) no. 12, pp. 2090-2101. http://geodesic.mathdoc.fr/item/DE_1983_19_12_a9/